Boundary properties of functions from the space $W_{p\varphi }^{r,1}$
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 223-232
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1980_156_a12,
author = {B. V. Tandit},
title = {Boundary properties of functions from the space $W_{p\varphi }^{r,1}$},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {223--232},
year = {1980},
volume = {156},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1980_156_a12/}
}
B. V. Tandit. Boundary properties of functions from the space $W_{p\varphi }^{r,1}$. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Investigations in the theory of differentiable functions of many variables and its applications. Part 8, Tome 156 (1980), pp. 223-232. http://geodesic.mathdoc.fr/item/TM_1980_156_a12/